# SDR TWAA9811904

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 578
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINTENANCE CHECK, FOUND LONGERON 29L CRACKED JUST FORWARD OF STA 578 FRAME.  REMOVED AND REPLACED LONGERON END PER INSTL DWG 592176 PER SRM 51-01, ITEM C.  INSTALLED NEW STRINGER PER INSTL DWG 592176 AND SRM 51-60-0.  ACFT TT:  77,210 HOURS.  ACFT TC:  84,221.  (X)
